# SDR DALA1124715807

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 31,007 hours, 9,858 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ROTATION, FUMES WERE DETECTED IN THE COCKPIT AND CABIN.  FLIGHT RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE AIRFRAME, ENGINE, AND APU AND NO OIL OR HYDRAULIC LEAKS WERE NOTED.  A TAKEOFF POWER RUN WAS PERFORMED WITH BOTH ENGINES AND FULL  OPERATION OF PACKS,  APU, AND RECIRCULATION FAN ACCOMPLISHED WITH NO SMOKE OR FUMES NOTED.  MAINTENANCE REPLACED THE RIGHT RECIRCULATION FAN AND FILTER AS PRECAUTIONARY.
